# SDR CALA2025110410855

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45301
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  WHILE PERFORMING B737-900ER SRM 57-41-01-2R-7 REPAIR 7 FOR LOOSE FASTENERS AT LH WING FIXED LEADING EDGE, FOUND CRACKED STIFFNER PN# 116A4530-1. REMOVED AND REPLACED STIFFENER PN 116A4530-1 IAW BOEING DWG 116A4008 RV - AND REPLACED 2 RIVETS ON OUTBOARD SIDE WITH HILOCKS IAW SRM 57-41-01-2R-7.
